# SDR 2002FA0001139

- Difficulty date: August 26, 2002
- Submitted: October 7, 2002
- Operation: General aviation
- Aircraft: N99DF
- Make and model: Amtr GLASTAR
- Aircraft serial: 5221
- Engine: Lyc O320*
- Propeller: Amtr WRAPDRIVE
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 72R3BD
- Part serial: T8021
- Condition: Cracked
- Location: Propeller
- Part time: 37 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BLADE SHANK CRACKED RADIALLY AT THE JUNCTION OF THE SHANK AND THE BLADE.  SLIGHT FORE AND AFT BLADE MOVEMENT DETECTABLE.  ALL 3 BLADES CRACKED.  INSTALLATION LOOKED PROPER WITH CORRECT TORQUE ON HUB AT BLADE ATTACH POINT.
